MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FLEXIMA BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION FLEXIMA BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00539310
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).According to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.
 
Event or Problem Description
Note: this report is one of two complaints that pertain to the same event (mfr.Report # 3005099803-2019-04575).It was reported to boston scientific corporation that a flexima biliary stent was used during an endoscopic retrograde cholangiopancreatography procedure in the biliary duct, performed on (b)(6) 2019.According to the complainant, during the procedure while the physician attempted to release the stent, the suture released properly but it failed to deploy.The device was noted to be 'damaged'.Cannulation was performed and another attempt was made using a new flexima biliary stent however, the same problem occurred.Finally, a third flexima biliary stent was used, yet the stent failed to deploy.The procedure was completed using a fourth biliary stent.There were no patient complications reported as a result of this event.A photo of the complaint device was provided and showed the proximal end of the guide catheter was detached while the rest of the guide catheter appeared to have remained within the push catheter.

Brand Name
FLEXIMA BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key9056450
Report Number3005099803-2019-04574
Device Sequence Number1784771
Product Code FGE
UDI-Device Identifier08714729162629
UDI-Public08714729162629
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K965147
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/20/2021
Device Model NumberM00539310
Device Catalogue Number3931
Device Lot Number0021889038
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2019
Initial Report FDA Received Date09/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age68 YR
Patient Weight71